# SDR ZZDA2009417

- Difficulty date: December 14, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2669
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK R-1 DOOR GIRT BAR.  FOUND R-1 DOOR GIRT BAR INSTALLED IN TRACK ON FLOOR.  REMOVED AND REPLACED R-1 DOOR SLIDE.  OPS CHECK OK REF MM 25-61.
